# SDR UPS08553163

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A IFSD - LOSS OF RIGHT ENGINE OIL PRESSURE IN FLIGHT.  CREW DECLARED EMERGENCY.  *SUPPLEMENTAL SDR*  REMOVED AND REPLACED RIGHT ENGINE PER TC 5001.  OPS CHECK AND LEAK CHECK GOOD.
